Alert archive / New Mexico / Special Weather Statements in 2014
Special Weather Statement, NWS Albuquerque, NM
NWS Albuquerque, NM issued this special weather statement at Jul 1, 2014, 11:22 PM MDT for Lincoln County, New Mexico. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2014, 11:22 PM MDT (05:22 UTC)
- Expired
- Jul 1, 2014, 11:45 PM MDT
- In force
- 23 min
- Issued by
- NWS Albuquerque, NM
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 107 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 5.4 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1144 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 2655 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
832
WWUS85 KABQ 020522
SPSABQ
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1122 PM MDT TUE JUL 1 2014
NMZ539-020545-
EASTERN LINCOLN COUNTY-
1122 PM MDT TUE JUL 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN COUNTY THROUGH
1145 PM MDT...
AT 1120 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES EAST OF ARABELA...OR ABOUT 29 MILES
NORTHWEST OF ROSWELL...MOVING SOUTHWEST AT 5 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...SUNSET.
&&
LAT...LON 3350 10525 3351 10523 3353 10524 3367 10498
3358 10488 3348 10489 3331 10505
TIME...MOT...LOC 0522Z 048DEG 4KT 3354 10498
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jul 1, 5:59 PM MDT, 5 hours 23 minutes earlier.
Area forecast discussion, Jul 1, 5:59 PM MDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 559 PM MDT TUE JUL 1 2014 .AVIATION... 00Z TAF CYCLE SCT TO NMRS TSRA/SHRA EXPECTED E OF THE CONTINENTAL DIVIDE TONIGHT WITH SPOTTIER ACTIVITY FARTHER W IN THE EVENING. CELLS SHOULD GENERALLY MOVE TOWARD THE SOUTHEAST AT SPEEDS IN THE 10 TO 20 MPH RANGE...AND MUCH OF THE ACTIVITY SHOULD BE E OF THE CENTRAL MT CHAIN BY LATE EVENING. MODELS DEPICT SOME SHOWERS AND STORMS LINGERING INTO WED MORNING ACROSS PARTS OF THE PLAINS. EASTERLY UPSLOPE FLOW SHOULD ALSO CAUSE PATCHES OF LOW CLOUDS TO DEVELOP WITH MVFR AND POSSIBLY IFR CONDITIONS ALONG THE E SLOPES OF THE CENTRAL MT CHAIN LATE TONIGHT INTO WED MORNING. ANOTHER ROUND OF SCT TO NMRS SHOWERS AND STORMS EXPECTED WED AFTN/NIGHT...EXCEPT FOR ISOLD ACTIVITY W OF THE CONTDVD. 44 && .PREV DISCUSSION...244 PM MDT TUE JUL 1 2014... .SYNOPSIS... THE FIRST SIGNIFICANT MONSOON MOISTURE SURGE WORKING INTO THE AREA TODAY WILL SET THE STAGE FOR SEVERAL DAYS OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. THE FOCUS FOR LOCALLY HEAVY RAINFALL WILL SHIFT ACROSS EASTERN NEW MEXICO TONIGHT...THEN OVER CENTRAL AND WESTERN NEW MEXICO WEDNESDAY AND THURSDAY. TEMPERATURES WILL BE MUCH COOLER WITH THICKER CLOUDS AND MOISTURE OVER THE REGION. A SLIGHT DOWN TREND IN STORM COVERAGE IS EXPECTED FRIDAY AND SATURDAY BEFORE ANOTHER SURGE WORKS NORTH INTO THE STATE SUNDAY INTO EARLY NEXT WEEK. && .DISCUSSION... 19Z LAPS DATA AND LATEST RADAR PICTURE SYNCING UP WELL AS THE BULK OF THE SHOWER/STORM COVERAGE IS DEVELOPING ALONG THE CONT DVD AND THE SOUTHERN REACHES OF THE NORTHERN MTS. THE MOST SIGNIFICANT INSTABILITY IS POISED OVER THE PLAINS HOWEVER CLOUDS AND RESULTING CONVECTIVE INHIBITION ARE SLOWING DEVELOPMENT. THE LATEST HRRR AND RUC AGREE THE ACTIVITY OVER THE DIVIDE WILL SPREAD EAST TOWARD THE RIO GRANDE VALLEY LATE THIS AFTERNOON AND EARLY EVENING. A SHARP DRYLINE OVER WESTERN NM WILL FAVOR DRIER PRECIP ACTIVITY WEST OF THE DIVIDE WITH WET/DRY ACTIVITY BTWN THE DIVIDE AND THE RIO GRANDE VALLEY. THE SPC STORM SCALE ENSEMBLE PRODUCT INDICATES A CONVECTIVE CLUSTER OVER SOCORRO COUNTY EARLY THIS EVENING THAT DEVELOPS EASTWARD ACROSS THE PLAINS ALONG AN AREA OF MID LEVEL CONVERGENCE. THE HRRR INDICATES THIS CLUSTER COMING OUT OF SOUTH CENTRAL COLORADO THEN RIDES SOUTHEAST ALONG THE BOUNDARY. BLENDED THE 2 SOLUTIONS SO MUCH OF THE EAST IS AT HIGH CHANCE OR LIKELY FOR TONIGHT. GAP WINDS WILL INTENSIFY TONIGHT INTO THE RIO GRANDE VALLEY AND FORCE THE MOISTURE SURGE MUCH FARTHER WEST INTO EASTERN ARIZONA BY WEDNESDAY MORNING. THE THETA-E AXIS WILL BE CENTERED ALONG THE DIVIDE WEDNESDAY WITH STEERING FLOW FORCING ACTIVITY EAST TO THE SOUTHEAST TOWARD THE ABQ/SAF METRO IN THE EVENING. PWAT VALUES FROM 1 TO 1.5 FROM WEST TO EAST AND LIGHT STEERING FLOW WILL FAVOR LOCALLY HEAVY RAINFALL SO MAINTAINED THAT WORDING THRU WEDNESDAY NIGHT. IF TRENDS CONTINUE WE WILL LIKELY SEE THE MOST SIGNIFICANT RAINFALL AROUND CENTRAL NM INCLUDING ABQ AND SAF IN QUITE SOME TIME. FRIDAY AND SATURDAY THE MOIST INSTABILITY AXIS WILL BECOME ORIENTED MORE WEST-EAST OVER NORTHERN NM. NORTH-SOUTH STEERING FLOW WILL FAVOR ANY ACTIVITY OVER THE NORTHERN HIGH TERRAIN TO SLIDE INTO THE ABQ/SAF METRO AREA. CURRENT POP GRIDS TREND CHANCES DOWN TO THE SLIGHT CHANCE AND LOW END CHANCE CATEGORY HOWEVER IT WILL DEPEND ON HOW MUCH MOISTURE FALLS THROUGH THURSDAY AND WORKS WITH STRONG RECYCLING PROCESSES. THE GFS INDICATES A SUBSTANTIAL INCREASE IN MOIST INSTABILITY AGAIN OVER CENTRAL NM SUNDAY THROUGH THE END OF THE NEXT WEEK. THE UPPER HIGH WILL BE CENTERED OVER THE 4 CORNERS SO AGAIN STEERING FLOW WOULD BE FAVORABLE FOR THE ABQ/SAF AREAS. GUYER && .FIRE WEATHER... COVERAGE OF SHOWERS/THUNDERSTORMS RAMPING UP THIS AFTERNOON NEAR/EAST OF THE DIVIDE IN WESTERN NEW MEXICO ESPECIALLY FROM THE UPPER GILA REGION SOUTH WHERE THE AIR MASS QUICKLY DESTABILIZED ALONG THE LEADING EDGE OF THE DEEPER EASTERLY PUSH. STILL CONCERN FOR DRIER STORMS HERE WITH LIGHTNING AND MICROBURST POTENTIAL BETWEEN THE CONTINENTAL DIVIDE AND THE RIO GRANDE VALLEY THOUGH IMPROVING MOISTURE PROFILES WITH EASTWARD EXTENT. AIR MASS JUST NOW BEGINNING TO DESTABILIZE FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN ACROSS THE EASTERN PLAINS...WHERE IMPACTS OF LAST NIGHTS COLD FRONT HAVE LINGERED LONGER. STILL WATCHING FOR A REINFORCING SURGE OF MOISTURE ACROSS THE EAST AND EVENTUALLY INTO PORTIONS OF CENTRAL NEW MEXICO TONIGHT INTO WEDNESDAY AS DEEPER MOISTURE IS FORCED WESTWARD. THUS...LOOK FOR REJUVENATED EASTERLY GAP WINDS LATER THIS EVENING BEFORE GRADIENTS RELAX WED AM. BY THE END OF THE WEEK...DRIER DEWPOINTS LOOK TO RETURN TO PORTIONS OF THE CENTRAL AND WEST WITH A TREND TOWARD MORE DRY OR MIXED WET AND DRY STORMS FAVORING THE HIGHER TERRAIN BENEATH WEAK STEERING FLOW. RH RECOVERIES MUCH MUCH IMPROVED WITH GOOD TO EXCELLENT READINGS EXPECTED IN THE SHORT TERMS BUT WILL START A DOWNWARD TREND BY TUESDAY. MIN RH VALUES WILL TREND UPWARD WEDNESDAY AS WETTING PRECIP SHIFTS WESTWARD. STORM MOTIONS WILL BE FROM THE SOUTHEAST WITH WETTER STORMS IN THE EAST AND CENTRAL...AND DRIER OR MIX OF WET AND DRY ACROSS THE FAR WEST PRIMARILY FROM THE DIVIDE WESTWARD. EXPECT FAIR TO POOR VENTILATION WITH BELOW NORMAL HIGHS IN THE EAST AND SPOTTY GOOD TO EXCELLENT VENTILATION WITH NEAR NORMAL HIGHS IN THE WEST. THURSDAY WILL START TO SEE DIMINISHING PRECIP IN THE EAST BUT INCREASING TOWARD THE CENTRAL AND WEST. FAIR TO POOR VENTILATION FROM THE WEST TO THE CENTRAL RIO GRANDE VALLEY BUT GOOD TO EXCELLENT IN THE EAST. BY FRIDAY JULY 4TH...HIGH PRESSURE LOOKS TO SETTLE OVER THE FOUR CORNERS REGION WHICH WILL LOWER RELATIVE HUMIDITIES ACROSS THE NORTHWEST AND WEST CENTRAL AREAS...WITH POSSIBLE CONVECTION FOR HIGHER TERRAIN AND ADJACENT AREAS. DAYTIME HIGHS WILL CONTINUE TO BE NEAR NORMAL AREA WIDE FRIDAY THROUGH MONDAY WITH GOOD OVERNIGHT RECOVERIES UNTIL TUESDAY. 32 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 1, 8:39 AM MDT, 14 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 839 AM MDT TUE JUL 1 2014 NMZ501>540-021445- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 839 AM MDT TUE JUL 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO WIDESPREAD SIGNIFICANT WEATHER IS EXPECTED TODAY. HOWEVER...A SIGNIFICANT INCREASE IN SHOWER AND THUNDERSTORM ACTIVITY WILL DEVELOP TODAY. SOME OF THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO WIDESPREAD SIGNIFICANT WEATHER IS EXPECTED. HOWEVER... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED WEDNESDAY WITH FEWER STORMS ANTICIPATED THURSDAY...FRIDAY...AND INTO THE WEEKEND. SOME STRONGER SLOW-MOVING STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL IN SOME AREAS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HEAVY RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. YOU CAN ALSO SUBMIT WEATHER REPORTS OR PHOTOS TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Special weather statement, Jul 1, 8:07 PM MDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
807 PM MDT TUE JUL 1 2014
NMZ519-520-020230-
LOWER RIO GRANDE VALLEY-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO
AREA-
807 PM MDT TUE JUL 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BERNALILLO...CENTRAL
VALENCIA...EXTREME NORTHERN SOCORRO AND SOUTHERN SANDOVAL COUNTIES
THROUGH 830 PM MDT...
AT 805 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
RIO RANCHO TO 13 MILES WEST OF BELEN...MOVING EAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THESE STORMS INCLUDE...ALBUQUERQUE...RIO RANCHO...
BELEN...NORTHERN MEADOWS...VENTANA RANCH...RIO RANCHO CITY CENTER...
TAYLOR RANCH...CABEZON...PARADISE HILLS...LOS CHAVEZ AND PETROGLYPH
NATIONAL MONUMENT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3467 10707 3467 10701 3474 10706 3536 10690
3534 10664 3451 10680 3451 10707 3457 10710
TIME...MOT...LOC 0207Z 270DEG 7KT 3533 10683 3459 10698
33Special weather statement, Jul 1, 8:24 PM MDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 824 PM MDT TUE JUL 1 2014 NMZ519-020300- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- 824 PM MDT TUE JUL 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VALENCIA COUNTY THROUGH 900 PM MDT... AT 820 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHWEST OF BELEN...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...BELEN...LOS CHAVEZ... JARALES...LOS TRUJILLOS-GABALDON...RIO COMMUNITIES...TOME-ADELINO... TOME AND ADELINO. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3480 10661 3457 10662 3460 10697 3478 10695 TIME...MOT...LOC 0224Z 274DEG 9KT 3469 10685 40
Special weather statement, Jul 1, 9:48 PM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 948 PM MDT TUE JUL 1 2014 NMZ518>521-524-020415- LOWER RIO GRANDE VALLEY-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-SOUTH CENTRAL HIGHLANDS- 948 PM MDT TUE JUL 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BERNALILLO...EASTERN VALENCIA...NORTHWESTERN TORRANCE...NORTHERN SOCORRO...SOUTHWESTERN SANTA FE AND SOUTHEASTERN SANDOVAL COUNTIES THROUGH 1015 PM MDT... AT 944 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM EAST OF KEWA PUEBLO TO CARNUEL AND EAST OF VEGUITA...MOVING EAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS. AREAS AFFECTED BY THIS STORM INCLUDE...SEDILLO...MADRID...GOLDEN... CERRILLOS HILLS STATE PARK...LOS CERRILLOS...ESCABOSA...MANZANO... MANZANO MOUNTAIN STATE PARK...PINE FLAT PICNIC AREA...PONDEROSA PINES...FOURTH OF JULY CAMPGROUND...TAJIQUE CAMPGROUND...CAPILLA PEAK CAMPGROUND...NEW CANYON CAMPGROUND...MIERA...RED CANYON CAMPGROUND AND PINE SHADOWS TRAILHEAD. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3555 10607 3430 10643 3444 10677 3560 10630 TIME...MOT...LOC 0346Z 290DEG 5KT 3482 10642 40
Special weather statement, Jul 1, 10:00 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1000 PM MDT TUE JUL 1 2014 NMZ538-020430- CHAVES COUNTY PLAINS- 1000 PM MDT TUE JUL 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY THROUGH 1030 PM MDT... AT 958 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 21 MILES SOUTHEAST OF MESA...OR ABOUT 27 MILES NORTH OF ROSWELL...MOVING NORTH AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHERN CHAVES COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3386 10451 3381 10418 3349 10434 3355 10469 TIME...MOT...LOC 0400Z 188DEG 3KT 3376 10444
Special weather statement, Jul 1, 10:18 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1018 PM MDT TUE JUL 1 2014 NMZ518-020445- SANTA FE METRO AREA- 1018 PM MDT TUE JUL 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANTA FE COUNTY THROUGH 1045 PM MDT... AT 1016 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LA CIENEGA...OR ABOUT 13 MILES SOUTHWEST OF SANTA FE...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL SANTA FE COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3564 10594 3550 10585 3545 10615 3556 10618 TIME...MOT...LOC 0418Z 253DEG 9KT 3552 10606 40
Special weather statement, Jul 1, 11:22 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1122 PM MDT TUE JUL 1 2014
NMZ539-020545-
EASTERN LINCOLN COUNTY-
1122 PM MDT TUE JUL 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN COUNTY THROUGH
1145 PM MDT...
AT 1120 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES EAST OF ARABELA...OR ABOUT 29 MILES
NORTHWEST OF ROSWELL...MOVING SOUTHWEST AT 5 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...SUNSET.
&&
LAT...LON 3350 10525 3351 10523 3353 10524 3367 10498
3358 10488 3348 10489 3331 10505
TIME...MOT...LOC 0522Z 048DEG 4KT 3354 10498The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:20 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Sandoval, Valencia | 115 min |
| Jul 1, 7:24 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 20 min |
| Jul 1, 7:29 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 31 min |
| Jul 1, 7:40 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Jul 1, 7:57 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 21 min |
| Jul 1, 8:07 PM MDT | Special Weather Statement | ABQ | Valencia | 23 min |
| Jul 1, 8:10 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 2 hr |
| Jul 1, 8:18 PM MDT | Areal Flood Advisory | ABQ | Colfax, Taos | 117 min |
| Jul 1, 8:24 PM MDT | Special Weather Statement | ABQ | Valencia | 36 min |
| Jul 1, 9:11 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 94 min |
| Jul 1, 9:48 PM MDT | Special Weather Statement | ABQ | Bernalillo | 27 min |
| Jul 1, 10:00 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| Jul 1, 10:06 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Socorro, Torrance, Valencia | 84 min |
| Jul 1, 10:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 33 min |
| Jul 1, 10:18 PM MDT | Special Weather Statement | ABQ | Santa Fe | 27 min |
| Jul 1, 10:24 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 36 min |
| Jul 1, 10:56 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 49 min |
| Jul 1, 11:05 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Rio Arriba, Taos | 115 min |
| Jul 1, 11:40 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 65 min |
| Jul 1, 11:43 PM MDT | Special Weather Statement | ABQ | Chaves | 32 min |
| Jul 1, 11:47 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe, Torrance | 88 min |
| Jul 1, 11:50 PM MDT | Special Weather Statement | ABQ | De Baca | 25 min |
| Jul 2, 12:02 AM MDT | Special Weather Statement | ABQ | Otero | 28 min |
| Jul 2, 12:24 AM MDT | Special Weather Statement | ABQ | Chaves | 36 min |
| Jul 2, 12:34 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 86 min |
| Jul 2, 12:42 AM MDT | Special Weather Statement | ABQ | Mora | 33 min |
| Jul 2, 12:50 AM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 115 min |
| Jul 2, 12:59 AM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
| Jul 2, 1:07 AM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 53 min |
| Jul 2, 1:21 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 2, 1:37 AM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe, Lincoln, San Miguel, Torrance | 113 min |
| Jul 2, 1:52 AM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Guadalupe, Quay, Roosevelt | 113 min |
| Jul 2, 1:57 AM MDT | Special Weather Statement | ABQ | San Miguel | 33 min |
| Jul 2, 2:08 AM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca | 112 min |
| Jul 2, 2:26 AM MDT | Flash Flood Warning | ABQ | De Baca | 3 hr |
| Jul 2, 2:57 AM MDT | Flash Flood Warning | ABQ | Quay | 3 hr |
| Jul 2, 3:12 AM MDT | Flash Flood Warning | ABQ | De Baca, Guadalupe | 3 hr |
| Jul 2, 3:45 AM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Quay, Roosevelt | 3 hr |
| Jul 2, 5:40 AM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 3 hr |
| Jul 2, 5:58 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay | 2 hr |
| Jul 2, 7:33 AM MDT | Flash Flood Warning | ABQ | Curry | 3 hr |
| Jul 2, 10:35 AM MDT | Areal Flood Advisory | ABQ | Curry | 115 min |
| Jul 2, 4:46 PM MDT | Special Weather Statement | ABQ | Taos | 29 min |
| Jul 2, 5:27 PM MDT | Special Weather Statement | ABQ | Taos | 33 min |
Nearby
Special Weather Statements in New Mexico, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.